Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 35, NWS Dodge City, KS

April 21, 2007Hamilton County, Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 21, 2007, 6:09 PM MDT for Hamilton County, Stanton County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2007, 6:09 PM MDT (00:09 UTC)
Expired
Apr 21, 2007, 7:00 PM MDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Hamilton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 174 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:50 PM MDTTSTM WND GST 6010 Nw Johnson City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:10 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 220009
SVRDDC
KSC075-187-220100-
/O.NEW.KDDC.SV.W.0035.070422T0009Z-070422T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT SAT APR 21 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTHWEST KANSAS.
  WESTERN STANTON COUNTY IN SOUTHWEST KANSAS.

* UNTIL 800 PM CDT(700 PM MDT)

* AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF
  MANTER...OR 9 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANTER...
  RURAL RESIDENCES OF SOUTHWESTERN HAMILTON AND WESTERN STANTON
  COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3783 10203 3740 10203 3745 10177 3800 10179
      3796 10203

$$
1 follow-up statement
000 
WWUS53 KDDC 220041
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT SAT APR 21 2007

KSC075-187-220100-
/O.CON.KDDC.SV.W.0035.000000T0000Z-070422T0100Z/
HAMILTON KS-STANTON KS-
741 PM CDT SAT APR 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT(700 PM MDT) FOR WESTERN STANTON AND SOUTHWESTERN HAMILTON
COUNTIES...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES 
SOUTHWEST OF MANTER...OR 4 MILES NORTHEAST OF THE SAUNDERS 
ELEVATOR...MOVING NORTHEAST AT 40 MPH.

LAT...LON 3783 10203 3740 10203 3745 10177 3800 10179
      3784 10201

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:24 PM MDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 21, 2:24 PM MDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
324 PM CDT SAT APR 21 2007

.DISCUSSION...

DAYS 1-2...

POSSIBLE SEVERE THUNDERSTORMS WITH TORNADOES TONIGHT.

12Z UPPER AIR ANALYSIS INDICATED A 90KT JET AT H3 MOVING AROUND THE
BASE OF THE UPPER TROF. AT H5, HEIGHT FALLS OF +70M WERE FOUND JUST
AHEAD OF UPPER LOW AT FLAGSTAFF, AZ WITH +150M HEIGHT RISES ACROSS
WEST CENTRAL CA. STRONG S/WV SWINGING ACROSS SOUTHERN AZ. ACROSS
HIGH PLAINS, +8C TEMPERATURES AT H7 DOMINATED. MOISTURE POOL OF +10C
AT H85 WAS STREAMING ACROSS WESTERN TX/EASTERN NM AND MOVING
NORTHEAST INTO WESTERN KS. 15Z SURFACE ANALYSIS SHOWING MOISTURE
POOLING ACROSS CENTRAL KS AND ALONG THE DRYLINE LOCATED IN SOUTHEAST
CO SOUTHWARD INTO EASTERN NM.

MAIN FORECAST CONCERN INITIALLY WILL BE START OF CONVECTION TODAY
INTO TONIGHT WITH SEVERE POTENTIAL THEN CHANCE OF STRONG TO SEVERE
STORMS AGAIN MONDAY.

NAM/RUC INITIALIZED FAIRLY WELL WITH 12Z UPPER AIR DATA. NAM/RUC ALSO
HAD GOOD HANDLE ON H85 MOISTURE THIS AM. GFS/UKMET/ECMWF WERE ALL
VERY SIMILAR IN TROF POSITION BUT LACKING SOME MOISTURE PROFILE AS
NAM. WILL LEAN TOWARD NAM/RUC FOR THIS FORECAST PERIOD.

EXPECT TO SEE STORM INITIATION FURTHER WEST AFTER 21Z TODAY. LIS ARE
ALREADY FALLING INTO THE -1C TO -5C RANGE WITH BULK OF CWA FALLING TO
AT LEAST -4C BY 00Z SUN. SBCAPE ALSO INCREASES BY LATE AFTERNOON
WELL OVER 1200 J/KG. MUCAPE VIA CURRENT SPC MESOANALYSIS PAGE WAS
+1000J/KG WITH MID LEVEL LAPSE RATES OF 8.0C/KM. 0-1KM HELICITY IS
FORECAST TO INCREASE TO +100M2/S2 WITH 0-3KM IN EXCESS OF 200M2/S2
ACROSS PORTIONS OF SOUTHWEST KANSAS BY 21Z TODAY. CURRENT DEWPOINTS
ARE IN THE LOWER TO MID 50S WITH 60S ACROSS CENTRAL TX CONTINUING TO
ADVECT NORTHWARD. SHOULD SEE UPPER 50S ACROSS CWA BY EVENING. AS
STRONG UPPER WAVE APPROACHES FA, STORMS WILL INCREASE IN COVERAGE.
BEST INSTABILITY OCCURS ACROSS PORTIONS OF SOUTHWEST KANSAS AFTER
00Z SUN. 0-1KM HELICITY VALUES ARE FORECAST TO INCREASE TO
+200M2/S2, ESPECIALLY AROUND AND EAST OF A DIGHTON TO GARDEN CITY TO
LIBERAL LINE. THIS WILL GRADUALLY MOVE EAST AS THE SURFACE LOW
BEGINS TO PUSH EAST OF THE ROCKIES. IN ADDITION, PRECIPTABLE WATER
VALUES EXCEED 1 FROM LAKIN TO ULYSSES TO HUGOTON AND EAST AFTER 00Z
TONIGHT. DRIER AIR FINALLY ENTERS FA BY 06Z ACROSS THE WEST WHILE
FURTHER EAST, PW VALUES REMAIN WELL ABOVE NORMAL. WITH ALL OF THE
ABOVE IN MIND, IT APPEARS THAT EARLY ON, BULK OF ACTIVITY, IN THE
FORM OF DISCRETE SUPERCELLS, WILL BE WEST NEAR DRYLINE/SURFACE
FRONT. AS EVENING PROGRESSES INTO THE EARLY OVERNIGHT HOURS,
PORTIONS OF CWA WILL BE IN FAVORABLE ENVIRONMENT FOR A FEW
TORNADOES. AS THE LOW CONTINUES TO MOVE NORTHEAST, STORMS WILL
EVOLVE INTO MORE OF A SQUALL LINE THREAT. LARGE HAIL, DAMAGING WINDS
AND HEAVY RAINS WILL BE POSSIBLE WELL INTO THE OVERNIGHT HOURS
FURTHER EAST ACROSS FA.

AS SURFACE LOW PULLS NORTHEAST INTO NORTH CENTRAL KS/SOUTH CENTRAL
NE BY 18Z SUN, PRECIP WILL ALSO MOVE OUT OF FA. DO NOT ANY PRECIP
ACROSS WESTERN FA AFTER 06Z TONIGHT AND BULK OF PRECIP ENDING EAST
BY 12Z SUN. CURRENT FORECAST HOLD ON TO SLIGHT CHANCE AFTER 12Z SUN
ACROSS NORTHERN FA AND CONSIDERING EXPECTED SPEED OF SYSTEM, THIS
APPEARS REASONABLE. SOME LINGERING CLOUDS ACROSS NORTHERN FA SHOULD
MAKE FOR A PARTLY SUNNY DAY. SURFACE HIGH PRESSURE BUILD ACROSS FA
AND H85 TEMPERATURES WILL WARM TO THE MID TEENS ACROSS THE WEST WITH
COOLER READING NEAR THE DEPARTING STORM. OVERNIGHT LOWS SUNDAY WILL
BE IN THE 40S AND 50S GIVEN DEWPOINTS REMAIN IN THE 40S.

MONDAY WILL FEATURE THE SECOND SYSTEM IN TWO DAYS TO CREATE SEVERE
CONCERN. MOISTURE WILL RETURN IN ADVANCE OF DEVELOPING CYCLONE OVER
THE ROCKIES. CURRENT INDICATION ARE THAT SURFACE DEWPOINTS INTO THE
LOWER 60S PORTIONS OF SOUTHWEST KANSAS IS VERY POSSIBLE. CONSIDERING
MOISTURE (+60 DEWPOINTS), INSTABILITY (HIGH CAPE, LIS, HELICITY,
ETC.) AND LIFT (LEADING SHORTWAVE) APPROACHES SOUTHWEST KANSAS LATE
AFTERNOON/EVENING MONDAY, SEVERE THREAT IS A DEFINITE POSSIBILITY.
WILL BACK OFF OF POPS STARTING AT 18Z AND START THEM INSTEAD AT 21Z
MON. OTHER CHANGE PLANNED FOR THIS PERIOD IS HIGH TEMPERATURES.
SHOULD SEE TEMPERATURES CLIMB A FEW DEGREES HIGHER GIVEN H85
TEMPERATURES ARE AROUND 20C WEST AND 14C EAST.

IN ADDITION, THE WIND ADVISORY FOR TONIGHT HAS BEEN EXTENDED UNTIL
200 AM CDT SUNDAY MORNING.

DAYS 3-7...

FORECAST CHALLENGES THIS PERIOD ARE PREDICTING THE IMPACTS OF TWO
MORE STRONG SYNOPTIC-SCALE STORM SYTEMS ONTO MY CWA.

WEATHER-CLIMATE SITUATION REMAINS VERY COMPLEX MEANING THERE ARE
INTERACTIONS INVOLVING MULTIPLE TIME AND SPACE-SCALE SIGNALS.  FOR
OUR PURPOSES THESE INCLUDE: 1) LOCAL SST AND EXTRATROPICALLY FORCED
ENHANCED TROPICAL CONVECTION EXTENDING FROM INDONESIA INTO THE SOUTH
PACIFIC, AND 2) A DYNAMICAL SIGNAL STRUGGLING TO GET BETTER
ORGANIZED FROM THE EQUATORAL ATLANTIC INTO THE INDIAN OCEAN.
ANOMALOUS ZONAL MEAN UPPER TROPOSPHERIC EASTERLY WIND FLOW IS
INCREASING THROUGHOUT THE TROPICAL AND SUBTROPICAL ATMOSPHERES AS
ANOMALOUS TWIN SUBTROPICAL ANTICYCLONES BECOME ESTABLISHED ACROSS
THE EASTERN HEMISPHERE.  MONITORING TOOLS INCLUDING A PHASE SPACE
PLOT OF THE NORMALIZED TENDENCY OF RELATIVE ATMOSPHERIC ANGULAR
MOMENTUM AND RELATIVE ATMOSPHERIC ANGULAR MOMENTUM AVAILABLE FROM
ESRL/PSD INDICATE THE GLOBAL CIRCULATION REMAINS IN GSDM STAGE 4.
SHOULD THE DYNAMICAL SIGNAL DISCUSSED ABOVE LEAD TO A MJO, PERHAPS
AN EVOLUTION TO GSDM STAGE 1 WILL OCCUR LATER WEEK 2 OR WEEK 3.

REGIONALLY, WE STILL DO HAVE UPPER TROPOSPHERIC EQUATORIAL WESTERLY
WIND ANOMALIES OVER THE EAST PACIFIC.  THESE WESTERLIES, INTERACTING
WITH A BAROCLINIC WAVE PACKET COMING OFF OF EAST ASIA AND THE SOUTH
PACIFIC CONVECTION, WILL LEAD TO ANOTHER EXTENSION OF THE NORTH
PACIFIC JET BY WEEK 2.  AHEAD OF ALL THIS, AND AS ALREADY SEEN ON
FULL DISK SATELLITE IMAGERY, TWO MORE STORM SYSTEMS WILL IMPACT THE
USA WEEK 1.  WE MAY SEE SOME RESPITE FROM THIS ACTIVE REGIME WEEK 2
BEFORE MORE STORMS ON THE PLAINS AFTERWARDS.

FOR THE SYSTEM MONDAY NIGHT AND TUESDAY, I PREFER THE SLOWER MODEL
SOLUTIONS SUCH THE DETERMINISTIC CANADIAN AND ECMWF AS WELL AS THE
ESRL/PSD ENSEMBLE.  SLOW MOVING CLOSED LOWS THROUGH THE ROCKIES
COMING OUT INTO THE PLAINS ARE MORE PROBABLE DURING GSDM STAGE 4.  I
JUST STOPPED SHORT OF GOING LIKELY POPS FOR THUNDERSTORMS.  HOWEVER,
TOMORROW I NOT ONLY MAY DO THAT (LATER SHIFTS MAY ALSO CONSIDER),
BUT ALSO INSERT THE POSSIBILITY OF SEVERE STORMS AND HEAVY RAIN FOR
THIS PERIOD.  MOISTURE TRANSPORT FROM THE DEEP TROPICS WILL NOT BE
AN ISSUE FOR THIS NEXT STORM.  WEDNESDAY MAY BE A DAY WITH STRONG
NORTH WINDS AND RAIN SHOWERS.  I LEFT THE MAXES ALONE HOWEVER,
TEMPERATURES MAY NOT GET OUT OF THE 50S.  THURSDAY WILL BE A BREAK
WITH TEMPERATURES AT LEAST CLIMATOLOGY, FOLLOWED BY ANOTHER
OPPORTUNITY FOR RAIN AND THUNDERSTORMS LATER FRIDAY INTO SATURDAY.
FOR NOW I WENT WITH THE CLIMATOLOGY 30 PERCENT POPS HOWEVER, I MAY
ALSO RAISE THOSE TOMORROW.  I LEFT TEMPERATURES AROUND CLIMATOLOGY
FOR FRIDAY AND SATURDAY.  LATER SHIFTS MAY CONSIDER RAISING MAXES
AND MINS FOR AT LEAST FRIDAY.

OUR WEEK 2 FORECAST (APRIL 29TH - MAY 5TH) WILL READ NEAR NORMAL FOR
TEMPERATURES AND PRECIPITATION.  THIS MAY BE OPTIMISTIC FOR PEOPLE
WHO DO NOT WANT MORE RAINFALL AND SEVERE THUNDERSTORMS.

&&

.AVIATION...

MOISTURE TRANSPORT INTO MY CWA HAS BEEN IMPROVING ALLOWING MVFR CIGS
TO PERSIST DESPITE STRONG MIXING WITH THE INCREASING SOUTH WINDS.
SPECIAL 18Z SOUNDING PER SPC SHOWS OUR DEWPOINT AT 850MB TO BE 10.9C
MEANING A GOOD SIGNAL FOR A DEEPENING MOIST LAYER.  I MAINTAINED THE
MVFR CIGS TO ABOUT 21Z.  ISOLATED SUPERCELL THUNDERSTORMS SHOULD
INITIATE ALONG A DRYLINE/PACIFIC COLD FRONT JUST WEST OF THE
COLORADO BORDER AFTER 21Z, AND THEN EVOLVE INTO A MCS AFTER 00Z.
EVEN THOUGH MOISTURE IS SOMEWHAT LIMITED, THERE WILL BE A WINDOW OF
OPPORTUNITY FOR A FEW TORNADOES UNTIL THE STORMS ORGANIZE INTO A
CLUSTER.  THESE THUNDERSTORMS SHOULD BE IMPACTING GCK BY AROUND 00Z
AND THEN INTO HYS BY ABOUT 03Z.  SEVERE THUNDERSTORMS PARTICULARLY
FOR DAMAGING WIND AND LARGE HAIL ARE LIKELY ESPECIALLY AROUND GCK
AND DDC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  72  48  76 / 100  10   0  40
GCK  51  72  46  75 / 100  10   0  40
EHA  49  74  47  80 / 100   0   0  40
LBL  51  73  48  79 / 100   0   0  40
HYS  53  70  45  73 /  90  40   0  40
P28  57  75  52  78 /  90  10   0  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 2 AM CDT /1 AM MDT/ SUNDAY FOR KSZ030-031-
043>046-061>066-074>081-084>090.

&&

FN30/23/23
Hazardous weather outlook, Apr 21, 3:08 PM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
408 PM CDT SAT APR 21 2007

KSZ030-043>045-061>064-074>078-084>088-222115-
TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-
GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
408 PM CDT SAT APR 21 2007 /308 PM MDT SAT APR 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING WEST
OF A CEDAR BLUFF TO SPEARVILLE TO ASHLAND LINE. TORNADOES...LARGE
HAIL...DAMAGING WINDS AND HEAVY RAIN WILL BE POSSIBLE THROUGH
MIDNIGHT. AFTER MIDNIGHT...HEAVY RAIN WILL BE POSSIBLE.

DRYLINE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN COLORADO AND
MOVE EAST INTO KANSAS AFTER 7 PM CDT. THESE STORMS WILL BE CAPABLE
OF QUICKLY BECOMING SEVERE. LATER TONIGHT...A PACIFIC COLD FRONT WILL MOVE
IN FROM THE WEST AND TAKES OVER THE DRYLINE. ONCE THIS OCCURS...A
SQUALL LINE WILL DEVELOP AND SWEEP ACROSS WESTERN KANSAS DURING
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS ON TUESDAY
AS YET ANOTHER STORM SYSTEM MOVES INTO THE PLAINS. THE DETAILS ARE
STILL UNCLEAR AS TO WHAT TYPE OF SEVERE WEATHER TO EXPECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT AFTER 7
PM WEST OF A CEDAR BLUFF TO SPEARVILLE TO ASHLAND LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ031-046-065-066-079>081-089-090-222115-
ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
408 PM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND SOUTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WILL BE POSSIBLE
THROUGH MIDNIGHT. AFTER MIDNIGHT...HEAVY RAIN WILL BE POSSIBLE.

DRYLINE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN COLORADO AND
MOVE EAST INTO KANSAS AFTER 7 PM CDT. THESE STORMS WILL BE CAPABLE
OF QUICKLY BECOMING SEVERE. LATER TONIGHT...A PACIFIC COLD FRONT WILL MOVE
IN FROM THE WEST AND TAKES OVER THE DRYLINE. ONCE THIS OCCURS...A
SQUALL LINE WILL DEVELOP AND SWEEP ACROSS WESTERN KANSAS DURING
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS ON TUESDAY
AS YET ANOTHER STORM SYSTEM MOVES INTO THE PLAINS. THE DETAILS ARE
STILL UNCLEAR AS TO WHAT TYPE OF SEVERE WEATHER TO EXPECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 9 PM ALONG AND EAST OF A
ELLIS TO ALEXANDER TO WILMORE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.